# SDR FDEA201505181534

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 744 hours, 27,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32159
- Condition: Dented
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED LBL 40, BS 288, & STRINGER 23 & 24L.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01A DET III.  REPAIRED IAW SRM 53-00-01-2R.  MAJOR REPAIR.
